MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII C/R ART INS SZ 3-4 9MM; PROSTHESIS, KNEE,SEMI-CONSTRAINED, CMNTD,PLYMR/MAL/PLYMR

SMITH & NEPHEW, INC. GII C/R ART INS SZ 3-4 9MM; PROSTHESIS, KNEE,SEMI-CONSTRAINED, CMNTD,PLYMR/MAL/PLYMR
Model Number 71420490
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a standard poly exchange was performed on a patient with a legion total knee.The initial surgery on this patient was performed in 2008.Upon removal of the insert, it was noticed some posterior wear in the poly.No other complications were reported.

Brand Name
GII C/R ART INS SZ 3-4 9MM
Common Device Name
PROSTHESIS, KNEE,SEMI-CONSTRAINED, CMNTD,PLYMR/MAL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9622385
Report Number1020279-2020-00369
Device Sequence Number2295893
Product Code JWH
UDI-Device Identifier03596010207890
UDI-Public03596010207890
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71420490
Device Catalogue Number71420490
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR